MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED LATERALIZED GLENOSPHERE +3 DIA 42MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC TORNIER PERFORM REVERSED LATERALIZED GLENOSPHERE +3 DIA 42MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ024
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); Implant Pain (4561)
Date of Event 06/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "subject (b)(6) shout - tornier shoulder outcomes study.Shoulder pain subject is experiencing discomfort in the shoulder.Per call with site on 31-oct-2024, verbally reviewed additional clinic notes: ¿ aug 2023, no change radiographically (ongoing), ¿ march 2024 worsening pain, no loosening and no change in allograft, lucency around baseplate, but no shifting of position (ongoing)".

Brand Name
TORNIER PERFORM REVERSED LATERALIZED GLENOSPHERE +3 DIA 42MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20804608
Report Number0001649390-2024-00681
Device Sequence Number9254688
Product Code PHX
UDI-Device Identifier00846832090396
UDI-Public00846832090396
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ024
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2024
Initial Report FDA Received Date11/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale
Patient Weight73 KG